Klassifikationstheorie algebraischer Varietäten der Dimension drei
Compositio Mathematica, Volume 41 (1980) no. 3, pp. 361-400.
@article{CM_1980__41_3_361_0,
     author = {Viehweg, Eckart},
     title = {Klassifikationstheorie algebraischer {Variet\"aten} der {Dimension} drei},
     journal = {Compositio Mathematica},
     pages = {361--400},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {41},
     number = {3},
     year = {1980},
     zbl = {0414.14017},
     mrnumber = {589088},
     language = {de},
     url = {http://www.numdam.org/item/CM_1980__41_3_361_0/}
}
TY  - JOUR
AU  - Viehweg, Eckart
TI  - Klassifikationstheorie algebraischer Varietäten der Dimension drei
JO  - Compositio Mathematica
PY  - 1980
DA  - 1980///
SP  - 361
EP  - 400
VL  - 41
IS  - 3
PB  - Sijthoff et Noordhoff International Publishers
UR  - http://www.numdam.org/item/CM_1980__41_3_361_0/
UR  - https://zbmath.org/?q=an%3A0414.14017
UR  - https://www.ams.org/mathscinet-getitem?mr=589088
LA  - de
ID  - CM_1980__41_3_361_0
ER  - 
%0 Journal Article
%A Viehweg, Eckart
%T Klassifikationstheorie algebraischer Varietäten der Dimension drei
%J Compositio Mathematica
%D 1980
%P 361-400
%V 41
%N 3
%I Sijthoff et Noordhoff International Publishers
%G de
%F CM_1980__41_3_361_0
Viehweg, Eckart. Klassifikationstheorie algebraischer Varietäten der Dimension drei. Compositio Mathematica, Volume 41 (1980) no. 3, pp. 361-400. http://www.numdam.org/item/CM_1980__41_3_361_0/

[0] P. Deligne und M. Rapoport: Les schémas de modules de courbes elliptique; Modular Functions of one Variable II. Springer Lecture Notes in Math. 349. | MR | Zbl

[1] T. Fujita: On Kähler fibre spaces over curves. J. Math. Soc. Japan, 30 (1978) 779-794. | MR | Zbl

[2] T. Fujita: The sheaf of relative canonical forms of a Kähler fibre space over a curve. Proc. Japan Acad., 54 (1978) 183-184. | MR | Zbl

[3] D. Gieseker: Global moduli for surfaces of general type; Inv. math., 43 (1977) 233-282. | MR | Zbl

[4] A. Grothendieck: Fondements de la geometrie algébrique; Extraits du Séminaire Bourbaki; 1957-1962. | Zbl

[5] R. Hartshorne: Algebraic Geometry; Springer Verlag 1977. | MR | Zbl

[6] R. Hartshorne: Residues and Duality; Springer Lecture Notes in Math. 20. | MR | Zbl

[7] R. Hartshorne: Ample Subvarieties of Algebraic Varieties; Springer Lecture Notes in Math. 156. | MR | Zbl

[8] Y. Kawamata und E. Viehweg: On a characterisation of an abelian variety in the classification theory of algebraic varieties. Compositio Math., 41 (1980) 355-359. | Numdam | MR | Zbl

[9] G. Kempf, F. Knudsen, D. Mumford und B. Saint-Donat: Toroidal Embeddings I. Springer Lecture Notes in Math. 339. | MR | Zbl

[10] S. Kleiman: Relative duality for quasi-coherent sheaves; Manuskript. | Numdam | Zbl

[11] D. Lieberman and E. Sernesi: Semicontinuity of L-dimension; Math. Ann. 225 (1977) 77-88. | MR | Zbl

[12] T. Matsusaka und D. Mumford: Two fundamental theorems on deformations of polarized varieties. Am. J. Math., 86 (1964) 668-684. | MR | Zbl

[13] D. Mumford: Geometric Invariant Theory; Springer Verlag 1965. | MR | Zbl

[14] D. Mumford: Stability of projective varieties; l'Enseignement Math., 23 (1977). | MR | Zbl

[15] D. Mumford: Abelian Varieties. Oxford University Press, 1970. | MR | Zbl

[16] H. Popp: Moduli Theory and Classification Theory of Algebraic Varieties. Springer Lecture Notes in Math. 620. | MR | Zbl

[17] H. Popp: On Moduli of algebraic varieties III. Fine moduli spaces; Compositio Math. 31 (1975) 237-258. | Numdam | MR | Zbl

[18] J.-P. Serre: Espaces Fibrés Algébriques. Séminaire C. Chevalley, 1958, Exp. 1. | Numdam | MR

[19] K. Ueno: Classification Theory of Algebraic Varieties and Compact Complex Spaces. Springer Lecture Notes 439. | MR | Zbl

[20] K. Ueno: Classification of algebraic varieties II-Algebraic threefolds of parabolic type. Intl. Symp. on Algebraic Geometry, Kyoto, 1977, 693-708. | MR | Zbl

[21] K. Ueno: On algebraic fibre spaces of abelian varieties; Math. Ann. 237 (1978) 1-22. | MR | Zbl

[22] E. Viehweg: Canonical divisors and the additivity of the Kodaira dimension for morphisms of relative dimension. Comp. Math., 35 (1977) 197-223. | Numdam | MR | Zbl

[23] E. Viehweg: Rational singularities of higher dimensional schemes. Proc. of the AMS, 63 (1977) 6-8. | MR | Zbl